# SDR WX0A2015040272505

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,248 hours, 31,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK OF NR 3 SLAT, LT WING, HAS A 2 INCH CRACK & 9 POPPED RIVETS 20 INCHES INBD OF SLAT STATION X0S 380.  COMPLIED WITH SRM 551-10-5B INSTALLED 9 EACH CR3214-4-2 CMAX RIVETS RC11636.  ACCOMPLISHED DVI & FPI IAW NDTSRM, 2" CRACK VERIFIED TERMINATES AT FASTENER.  REPETITIVE INSPECTION REQUIRED EVERY SERVICE CHECK, WITHIN 50 FLIGHT HOURS, PERMANENT REPAIR REQUIRED.  COMPLIED WITH EA 20-2015-080 M360 SUBMITTED, ASSIGNED DAMAGE ID 140.  R & R RIGGED LT NR 3 SLAT IAW AMM 27-80-01.  OPERATIONS CHECKED GOOD.
